MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1.5MM X 2CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1.5MM X 2CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035421520
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/04/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is not available.
 
Event or Problem Description
The sticker was found on a usage book with a note "snapped".No other information was provided.
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The subject device was not returned; therefore, physical as well as a functional evaluation could not be performed.There are many potential root causes for the as reported event, however a review and analysis of all available information cannot determined the exact cause for the reported coil break.
 
Event or Problem Description

Brand Name
TARGET 360 NANO 1.5MM X 2CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key6985056
Report Number3008881809-2017-00457
Device Sequence Number18954612
Product Code HCG
UDI-Device Identifier04546540697981
UDI-Public(01)04546540697981(17)190831(10)19222431
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K113412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model NumberM0035421520
Device Catalogue NumberM0035421520
Device Lot Number19222431
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/28/2017
Supplement Date Received by Manufacturer11/17/2017
Initial Report FDA Received Date10/27/2017
Supplement Report FDA Received Date12/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1